| Catalog Number |
02P24-40 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed error 3598 when processing on the architect c4000 processing module.Further troubleshooting was performed and found cpu11 to cnn5 cable have burnt mark.There was no impact to patient management or user safety.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.